He is worried about the side effects of the medication. He worries about his labido going down. He's very nervous about taking any medications. He's very concerned about the possible side effects. I, along with family & friends, all back him on taking Lexapro 5mg... at least giving it a shot. What, if anything, can we do to re-assure him? What could ease his mind?
Hi l love. Sounds like you are his wife or significant other. I cannot lie to you and say there will be no libido side effects. Lexapro how ever may have a lower rate of sexual side effects. This drug in the Class of drugs known as SSRI's that have the potential of effecting your sex drive. I was on 2 different SSRI drugs at the same time and they did me in. I am changing to another drug, that is not the best for my bipolar disease. I have read in the literature that often they prescribe Wellbutrin to counter act the effects of some SSRI drugs. I am going on wellbutrin. You will have to consult your doctor to see if that is an option for him. Good luck
show him this site, go to the support forum for lexapro and show him all the postings on people who take it, what helped me alot for my anxiety and panic was to study on it, and educate myself to put a name to the feelings your getting, like your having a heart attack, cant breath, going crazy, and also have your friend if he dont mind joing us here at this site, we are all here to help eachother thru our bad and good times, hope you can convince your friend to atleast try
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Aug 2017 • 7 answers
Updated 15 Nov 2012 • 4 answers
Updated 27 Aug 2018 • 2 answers
Updated 31 Oct 2015 • 3 answers
Updated 8 Aug 2018 • 1 answer